| Model Number |
8105 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure, after the physician cut this guiding catheter away, a remnant was observed on the lead body outside of the patient.The physician tried removing the remnant with a cutter but had to remove it from the lead body using a small pair of scissors.No adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.